Table of Contents Author Guidelines Submit a Manuscript
Journal of Computer Networks and Communications
Volume 2012 (2012), Article ID 234824, 10 pages
Research Article

Adaptive Probabilistic Proactive Routing for Dense MANETs

1HANA Research Group, Ecole Nationale des Sciences de l'Informatique (ENSI), University of Manouba, La Manouba 2010, Tunisia
2College of Computer Engineering and IT, Dar Al Utoum, Al Mizan, Al Falah, Riyad 13314, Saudi Arabia

Received 4 October 2011; Accepted 13 December 2011

Academic Editor: Liansheng Tan

Copyright © 2012 Abdelfettah Belghith et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Abdelfettah Belghith, Mohamed Amine Abid, and Adel Ben Mnaouer, “Adaptive Probabilistic Proactive Routing for Dense MANETs,” Journal of Computer Networks and Communications, vol. 2012, Article ID 234824, 10 pages, 2012. doi:10.1155/2012/234824